quiz 25 - ViewAttempt2of2 Title: Kee Chap 25 (7th ed)...

Info iconThis preview shows pages 1–4. Sign up to view the full content.

View Full Document Right Arrow Icon
View Attempt 2 of 2 Title: Kee Chap 25 (7th ed) Started: September 25, 2011 8:36 PM Submitte d: September 25, 2011 8:40 PM Time spent: 00:04:10 Total score: 22/24 = 91.6667% Total score adjusted by 0.0 Maximum possible score: 24 1. Prostaglandins (chemical mediators) are secreted during the inflammatory process. The effects of prostaglandins include: Student Response Value Feedback A. vasoconstriction and pain B. vasodilation and pain 100% C. pain and coolness of skin D. decreased capillary permeability and coolness of skin General Feedback: Prostaglandins initiate the inflammatory process, leading to redness from vasodilation and localized pain. Score: 1/1 2. A client is ordered to receive an NSAID for a disorder. The client states that he is aware that NSAIDs are frequently taken to decrease inflammation. The nurse clarifies that these agents may also be taken to: Student Response Value Feedback A. decrease pulse rate B. reduce body temperature 100% C. increase platelet aggregation General Feedback: One of the functions of NSAIDs is to reduce body temperature. The other options are incorrect.
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Score: 1/1 3. A nurse is teaching a client who has been prescribed NSAIDs for osteoarthritis. The nurse instructs the client that a common side effect of NSAIDs is: Student Response Value Feedback A. tachycardia B. gastrointestinal upset or distress 100% C. polyuria D. elevated temperature General Feedback: GI upset is a classic side effect of the NSAIDs. Score: 1/1 4. A nurse is working on a pediatric unit. One of the client's parents asks the nurse why aspirin is not used with children. The nurse's response is based on the fact that aspirin is contraindicated if a child has: Student Response Value Feedback A. pain from an injury B. virus or flu 100% C. fever D. inflammation from an injury General Feedback: Use of ASA following a viral infection has been related to Reye's syndrome and is therefore contraindicated. Score: 1/1 5. A client is ordered to receive aspirin after an acute heart attack. The nurse is evaluating use of this medication with other medications. The nurse is aware that aspirin can cause which of the following drug interactions?
Background image of page 2
Student Response Value Feedback A. increased risk of bleeding with anticoagulants 100% B. decreased risk of hypoglycemia with oral hypoglycemic drugs C. decreased ulcerogenic effect with glucocorticoids D. increased risk of infection with amoxicillin General Feedback: ASA is an anticoagulant that may increase the bleeding time when used with other anticoagulants. Score:
Background image of page 3

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 4
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 11

quiz 25 - ViewAttempt2of2 Title: Kee Chap 25 (7th ed)...

This preview shows document pages 1 - 4. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online